I had an asthma attack (wheezing and all) after running in track when I was 16. It was embarresing. Still going untreadted. I ve always been afraid to exercise really hard after that. After that I took an aerobics class and almost passed out on the way home. Since then cause I started sleeping alot a doctor diagnosed me with narcolepsy cause I couldnt really stay awake unless I was at work. I don t think I have that anymore as I m not on medicine and seem to better regulate my issues. I think its all astma related. A doc gave me an inhaler to use before exercise, it didn t seem to help me much as I still rarely get the energy I need to exercise. My question is---- Can all of these symptoms be related to Asthma????????????????
My daughter is 3 1/2 years old. Recently she started wheezing and my GP instantly prescribed the inhaler and stated she has asthma. She has not needed the inhaler. I have noticed that a couple of times she has ran up the stairs and has been out of breath but not wheezing. She is very slim for her age as she does not eat whole meals and sometimes can go without proper food the whole day. When she has fever or a cold she takes a long time to get over it as she will not take medicine. I am very worried about her.
i am iris and i have a question last night i went to the hospital and i couldnt breath i was told by the doctor there that i had a respiratory infection, the doctor had checked my lungs and told me everything was fine when simply i had felt i was having an asthma attack i got dizzy and was sent home from school because of my bad coughing and breathing my nurse had told me i must go home due to my wheezing and hard trouble balancing. was i having a asthma attack at school? and was it a respiratory infection and what can that be?
Hi, I ask myself if my muscle pains chronic are coming from CRESTOR and if so, what replacement can be suggest to remedy to that fact? I am diabete type2(janumet 1000mg and gliperimide (half little pill) and have some high pressure(olmetec 40mg) and so, I m takingevery day a 81 mg ASPIRIN Thanks a lot for the answer.
Hi, I am a 51 year old man, I had a dissected carotid artery on 12/8/2010, a stent was placed in my carotid. Follow up shows that the blood flow is very good. During the episode at the time I had confusion, saw lights in left eye (dissection was on left side) and some headaches, not severe. I have had 2 follow up MRI s and MRA s which show improvement. I was put on keppra as a precaution and have recently been weaned off of it. My question is approximately 4 weeks ago I began having a sort of numbing sensation (warm or cool) on the right side of my face about an inch wide from about my temple across my cheek bone to about my nose, could this be related, and if so how? This sensation is not constant but frequent. I am otherwise in good health, take aspirin and 40mg simivastin a day, 6 1 and 175 lbs.
I am a steroid dependant ( Taking HISONE) due to adrenal insufficiency. For the last six months I am on ATT. The Dr. says my TB treatment is a prolonged one and it may go for one and half years. During treatment ( third month) I had liver problems. After taking medication I am OK. Now blood is coming whenever I pass stools. Is this due to TB medication side effects. As and when I have this problem I have asked to take Tab SITCOM FOR 14 days. For the past one months I am having severe legal pain ( Both Bottom foot and calf muscle) Pain in the calf muscle is persisting even when I am resting. I shall be grateful if you could Kindly mail your answers to YYYY@YYYY . I am 54 year old weighing 53. 8 KG and height 5 feet 2 inches.
Dear colleaggues, I'm Ingrid Hilman, MD, 58 years. had my stenting on 17 Feb, 3 stents in LAD and RCA.
Since 2 weeks ago, I develop severe headaches, esp during the iningt or when I wake up in the morning and also palpitation (heart rate > 90). I feel weak during palpitation. I do not have hypertension (my BP is between 90-110 and 70-80). I do not have obesity, smoking habits, my lab is pretty good only LDL 100.
Is this because of the herbresser that I take 3 times a day?
Other drug that I take;
- Aspirin 1 x 100 mg
- Plavix 1 x 75 mg
- Lipitor 1 x 10 mg.
Appreciate your inputs on my above complaints. Thank you very much
6 days ago my lips swelled up and my eyes swelled shut I had prednisone and it took 40mg to get it down. It came back in about 12 hours and took more prednisone and I had hives on my neck , under arms and in the groin. Went to a doctor and he...